Is that normal
I saw your question and thought there may be a minor drug interaction going on:
paroxetine ↔ quetiapine
Applies to:Paxil (paroxetine) and Seroquel (quetiapine)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jan 2011 • 2 answers
Posted 19 Nov 2014 • 2 answers
Posted 11 Feb 2015 • 2 answers
Posted 9 May 2015 • 1 answer
Posted 15 Aug 2016 • 1 answer